Hi Guys, i have a question for you all, my ex, many years of opiate abuse,heavy,heavy pill abuse and then 3.5 years ago went on sub. Not sure if she still is on it or not but again i have the kids tonite cause she is sick with broncidis again, i remember back when she was on sub this wasnt a issue, my question is, if you are back using and all is this a side affect? the terrible cough, the being sick with this at least twice a month........i see no signs of withdrawl, big mood swings but no other symptoms except this broncidis and the antibiotics...........is there a correlation to this and opiate abuse?...thanks ahead of time, Jim
I haven't personally heard of bronchitis type side effects from suboxone treatment. How long has he been using suboxone? Does he have a history of smoking? I have said that it sounds like opiate withdrawal symptoms, but the antibiotics are at least a sign that a doctor thinks the bronchitis is real
I will say that while I was on pills I came down with bronchitis alot... I think the effects it has on the respritory system and slowing it down may have something to do with it.. and if she is inhaling or snorting her pills it would be worse.. there could be a correlation here.. does she also smoke??
yes she smokes,but not heavily. always coming down with bronchitis. the antibiotics never seem to help anyway. snorting?....back in my saviour days with her she admitted snorting. thanks for the info,i looked it up and the opiates depress the respiration,fluid builds up and bronchitis emerges........thank you all
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.